# SDR ASAA0410353

- Difficulty date: July 13, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545744545
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND SKIN BLENDOUT IS OUT OF LIMITS AT STATION 727B PLUS 12, 3 INCHES ABOVE STATION 18L.  REPAIRED SKIN BLENDOUT ER 04-3115.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS AND INSTALLED.  (M)
